# SDR DALA2022112907609

- Difficulty date: November 28, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 91,362 hours, 19,564 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Damaged
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CREW ELECTED DE AND GO AROUND AFTER CONFIGURED FOR LANDING DUE TO CTR HYD QTY INDICATION ZERO.   R & R HYD QTY MONITOR UNIT ( M122) IAW AMM 29-33. NO HELP. REMOVED & REPLACED CONNECTOR D4946P IAW SWPM 20-61-11. OPS OK.
